# SDR AALA201608119003

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 7,649 hours, 2,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, CHECK 2R DOOR PRESSURE MESSAGE ON F/A CIDS PANEL.  SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002A.
